On the generalization of a certain theorem of N. N. Bogoljubov on averaging
Differencialʹnye uravneniâ, Tome 6 (1970) no. 3, pp. 555-557
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_3_a18,
author = {Hoang Van Tao},
title = {On the generalization of a certain theorem of {N.} {N.} {Bogoljubov} on averaging},
journal = {Differencialʹnye uravneni\^a},
pages = {555--557},
year = {1970},
volume = {6},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_3_a18/}
}
Hoang Van Tao. On the generalization of a certain theorem of N. N. Bogoljubov on averaging. Differencialʹnye uravneniâ, Tome 6 (1970) no. 3, pp. 555-557. http://geodesic.mathdoc.fr/item/DE_1970_6_3_a18/